# SDR 3J7R0909202400001

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N377QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800187
- Aircraft time: 14,800 hours, 9,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10005
- Part serial: 115008855
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EMERGENCY LIGHT IS DIM
